# SDR UPS05845183

- Difficulty date: July 14, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs -21 To 70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE SKIN PANEL AT STA 70 TO -21.92 LONG 31R-L31L.  REMOVED AND REPLACED FWD BELLY SKIN AT STA -21.92 TO STA LONG 31L TO LONG 31R IAW EO DC8-5330-8942-D.
